Phiếu bài tập Dược lý học có đáp án

Phiếu bài tập Dược lý học miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

Which drug is first-line for symptomatic bradycardia in adults?

  1. ADigoxin
  2. BAtropine
  3. CMetoprolol
  4. DAdenosine
2.Dễ

Which antibiotic group shares the beta-lactam ring with penicillins?

  1. ATetracyclines
  2. BMacrolides
  3. CCephalosporins
  4. DAminoglycosides
3.Dễ

How does activated charcoal work in poisoning?

  1. AIt binds (adsorbs) the poison in the gut so less is absorbed
  2. BIt speeds up liver metabolism of the poison
  3. CIt makes the patient vomit the poison before it is absorbed
  4. DIt neutralises acids in the blood
4.Trung bình

A patient with a peanut allergy is taught to use an adrenaline auto-injector. Which statement is correct?

  1. AThere is no need to see a doctor if the swelling goes down
  2. BKeep it at home so it is not lost
  3. CUse it only if the antihistamine has not worked after an hour
  4. DCall emergency services after using it, even if symptoms improve
5.Trung bình

A patient is starting lisinopril. Which rare but serious adverse effect should the nurse teach the patient to report immediately?

  1. AA harmless rash on the palms of the hands
  2. BSwelling of the lips, tongue or face
  3. CDarker skin after exposure to sunlight
  4. DAn increase in appetite in the evening
6.Trung bình

An adult patient is due to receive digoxin. The apical pulse, counted for a full minute, is 52 beats per minute. What should the nurse do?

  1. AWithhold the dose and notify the prescriber
  2. BGive the dose and recheck the pulse in one hour
  3. CGive half the dose and document the pulse
  4. DGive the dose with food to slow absorption
7.Khó

Vì sao insulin tĩnh mạch được cho cùng glucose trong tăng kali máu nặng?

  1. AGlucose gắn kali trong máu
  2. BInsulin làm tăng bài tiết kali ở thận
  3. CInsulin chuyển kali từ máu vào tế bào
  4. DInsulin bảo vệ trực tiếp cơ tim khỏi kali
8.Khó

A patient on disulfiram becomes flushed, nauseated and has palpitations after using a mouthwash. What is the most likely cause?

  1. AAn allergy to mint flavouring in the mouthwash
  2. BLow blood glucose from skipping breakfast
  3. CAlcohol in the mouthwash caused a disulfiram–alcohol reaction
  4. DDisulfiram toxicity from taking too many tablets by mistake

Đáp án

  1. 1. B · Atropine
  2. 2. C · Cephalosporins
  3. 3. A · It binds (adsorbs) the poison in the gut so less is absorbed
  4. 4. D · Call emergency services after using it, even if symptoms improve
  5. 5. B · Swelling of the lips, tongue or face
  6. 6. A · Withhold the dose and notify the prescriber
  7. 7. C · Insulin chuyển kali từ máu vào tế bào
  8. 8. C · Alcohol in the mouthwash caused a disulfiram–alcohol reaction

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.